# SDR UIEA2024050500330

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 117,035 hours, 21,085 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1710-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D - STA 1710-1720 RBL 11" SEAT TRACK FOUND CORRORED( CORROSION AREA REMOVED AS PER SRM 51-10-02 AND REPROTECTED AS PER SRM 51-20-01, BLEND OUT AREA MEASURED: L=3" W=0.7" D=0.017" WITHIN SRM 53-00-52-1A-1 ALLOWABLE DAMAGE 1 FIG 101 LIMITS. NO FURTHER DEFECTS NOTED. )
